Searching: http://spark.furore.com/fhir/_snapshot?id=27782af3-e605-4f92-bfc1-5669f59dfdca&start=0
From RowNum: 0
id: 27782af3-e605-4f92-bfc1-5669f59dfdca (excluded)
start: 0
First Link: http://spark.furore.com/fhir/_snapshot?id=27782af3-e605-4f92-bfc1-5669f59dfdca&start=0
Last Link: http://spark.furore.com/fhir/_snapshot?id=27782af3-e605-4f92-bfc1-5669f59dfdca&start=0
Type: Searchset, 4 of 4
DetectedIssue/allergy/_history/spark2 Modified: 9/29/2017 5:40:07 AM +00:00

[Put rendering here]
DetectedIssue/ddi/_history/spark1 Modified: 9/29/2017 5:40:07 AM +00:00

Severity: High - Risk of internal bleeding

Those who take acetaminophen along with the widely used blood-thinning drug warfarin may face the risk of serious internal bleeding. People on warfarin who take acetaminophen for at least seven days in a row should be closely watched for bleeding.

Mitigation: Jan 5, 2014 by Dr. Adam Careful:

Asked patient to discontinue regular use of Tylenol and to consult with clinician if they need to resume to allow appropriate INR monitoring

DetectedIssue/duplicate/_history/spark3 Modified: 9/29/2017 5:40:07 AM +00:00

Similar test was performed within the past 14 days

DetectedIssue/lab/_history/spark4 Modified: 9/29/2017 5:40:07 AM +00:00

[Put rendering here]